# SDR SWAA2025060975113

- Difficulty date: May 26, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8761L
- Make and model: Boeing 737-8
- Aircraft serial: 67214
- Aircraft time: 9,370 hours, 4,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

242CF- FLOOR PANEL HAS NUMEROUS DENTS WITH PULLED FIBERS.   REMOVED AND REPLACED CABIN LOOP PANEL PER AMM 53-21-00.  REINSTALLED PASSENGER CABIN FLOOR PANEL 242CF IAW AMM.53-21-00.
